# SDR GTIA031013

- Difficulty date: November 17, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR JAMB BEAM AND REPAIR STRAP CORRODED.  JAMB BEAM REPAIR STRAP IS FOUND TO BE OUT OF LIMITS.  REMOVED JAMB BEAM REPAIR STRAP.  FABRICATED NEW REPAIR STRAP.  INSTALLED NEW JAMB BEAM REPAIR STRAP.  (M)
